# SDR SWAA2025110732473

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 9,455 hours, 5,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHTS DO NOT TEST.   REPLACED THE BATTERY AND RESEATED THE FLASHLIGHT IAW AMM 25-64-00.
